# SDR PCAA0301023

- Difficulty date: January 26, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N833EX
- Make and model: Dhav DHC8102
- Aircraft serial: 282
- Aircraft time: 28,674 hours, 32,343 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LGA-ITH FLIGHT 3799 CREW REPORTED NR 2 HYDRAULIC QUANTITY LOSS ON TAKEOFF.  ISOLATION VALVE LIGHT ILLUMINATED, GEAR PARTIALLY RETRACTED, AND ROLL SPOILER OUTBOARD HYDRAULIC CAUTION LIGHT ILLUMINATED.  MAINTENANCE REPLACED BLUE FLEX LINE AT DRAG STRUT ACTUATOR. HYDRAULIC SYSTEM SERVICED AND BLED.  AIRCRAFT GROUND RAN WITH NO LEAKS FOUND.  AIRCRAFT RETURNED TO SERVICE.
